Mathematical Analysis
Orthogonal polynomials and a generalized Szegő condition
Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 241-244.

Asymptotical properties of orthogonal polynomials from the so-called Szegő class are very well-studied. We obtain asymptotics of orthogonal polynomials from a considerably larger class and we apply this information to the study of their spectral behavior.

Les propriétés asymptotiques des polynômes orthogonaux de la classe de Szegő sont très bien étudiées. Nous obtenons les asymptotiques des polynômes orthogonaux appartenant à une classe considérablement plus large. Ensuite, nous appliquons cette information à l'étude du comportement spectral de ces derniers.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.004
Denisov, Sergey 1; Kupin, Stanislas 2

1 Department of Mathematics 253-37, Caltech, Pasadena, CA 91125, USA
2 CMI, université de Provence, 39, rue Joliot Curie, 13453 Marseille cedex 13, France
@article{CRMATH_2004__339_4_241_0,
     author = {Denisov, Sergey and Kupin, Stanislas},
     title = {Orthogonal polynomials and a generalized {Szeg\H{o}} condition},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {241--244},
     publisher = {Elsevier},
     volume = {339},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.06.004/}
}
TY  - JOUR
AU  - Denisov, Sergey
AU  - Kupin, Stanislas
TI  - Orthogonal polynomials and a generalized Szegő condition
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 241
EP  - 244
VL  - 339
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.06.004/
DO  - 10.1016/j.crma.2004.06.004
LA  - en
ID  - CRMATH_2004__339_4_241_0
ER  - 
%0 Journal Article
%A Denisov, Sergey
%A Kupin, Stanislas
%T Orthogonal polynomials and a generalized Szegő condition
%J Comptes Rendus. Mathématique
%D 2004
%P 241-244
%V 339
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.06.004/
%R 10.1016/j.crma.2004.06.004
%G en
%F CRMATH_2004__339_4_241_0
Denisov, Sergey; Kupin, Stanislas. Orthogonal polynomials and a generalized Szegő condition. Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 241-244. doi : 10.1016/j.crma.2004.06.004. http://www.numdam.org/articles/10.1016/j.crma.2004.06.004/

[1] Cantero, M.; Moral, L.; Velázquez, L. Five-diagonal matrices and zeros of orthogonal polynomials on the unit circle, Linear Algebra Appl., Volume 362 (2003), pp. 29-56

[2] Damanik, D.; Killip, R.; Simon, B. Necessary and sufficient conditions in the spectral theory of Jacobi matrices and Schrödinger operators, Int. Math. Res. Notices, Volume 22 (2004), pp. 1087-1097

[3] Geronimus, Ya. Orthogonal Polynomials, Consultants Bureau, New York, 1961

[4] Khrushchev, S. Schur's algorithm, orthogonal polynomials, and convergence of Wall's continued fractions in L2(T), J. Approx. Theory, Volume 108 (2001) no. 2, pp. 161-248

[5] F. Nazarov, F. Peherstorfer, A. Volberg, P. Yuditskii, On generalized sum rules for Jacobi matrices, submitted for publication

[6] B. Simon, Orthogonal polynomials on the unit circle, Amer. Math. Soc. Colloq. Publ., in press

[7] Szegő, G. Orthogonal Polynomials, American Mathematical Society, Providence, 1975

Cited by Sources: